HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/15878

Files in This Item:

File Description SizeFormat
0100801801.pdf99KbAdobe PDF
Download
Title: A proof of Ito's formula using a discrete Ito's formula
Authors: Fujita, Takahiko
Kawanishi, Yasuhiro
Issue Date: Mar-2008
Publisher: Akadémiai Kiadó
Citation: Studia scientiarum mathematicarum Hungarica
Volume: 45
Issue: 2
Start Page: 125
End Page: 134
DOI: 10.1556/SScMath.2007.1043
Language: eng
Text Version: author
Rights: This is an author's version of an article. The original publication is available at http://dx.doi.org/10.1556/SScMath.2007.1043
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback